# SDR DALA14031993237

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTION SECTION OF STRINGER 27L BETWEEN FRAMES 66-68.  REPLACED STRINGER IAW ER/A 525520-14.
